Alert archive / Oregon / Red Flag Warnings in 2012
Red Flag Warning 7, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 5, 2012, 1:26 PM PDT. It took effect at Jul 6, 2012, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2012, 1:26 PM PDT (20:26 UTC)
- In effect from
- Jul 6, 2012, 11:00 AM PDT
- Expired
- Jul 6, 2012, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
729 WWUS85 KBOI 052026 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 226 PM MDT THU JUL 5 2012 ...RED FLAG WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE WEATHER ZONES FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY AFTERNOON.... .MID LEVEL MOISTURE AND INSTABILITY WILL INCREASE ON FRIDAY IN THE OWYHEE MOUNTAINS AND TWIN FALLS BLM...RESULTING IN SCATTERED THUNDERSTORMS. STORMS WILL BE HIGH BASED WITH GUSTY WINDS...AND MEASURABLE PRECIPITATION WILL FALL ONLY IN THE CORE OF THE STORMS. IDZ418-419-061500- /O.UPG.KBOI.FW.A.0004.120706T1800Z-120707T0300Z/ /O.NEW.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 226 PM MDT THU JUL 5 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
4 follow-up statements
626 WWUS85 KBOI 061428 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 828 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR VALE BLM ADDED TO THE PRE-EXISTING WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE WEATHER ZONES FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY AFTERNOON.... .MID-LEVEL MOISTURE IS INCREASING RAPIDLY THIS MORNING ACROSS MUCH OF THE AREA...AND THERE IS AN INCREASED RISK OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL BE HIGH BASED WITH GUSTY WINDS...AND MEASURABLE PRECIPITATION WILL FALL ONLY IN THE CORE OF THE STORMS. ORZ637-062230- /O.EXA.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/ VALE BLM- 828 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-419-062230- /O.CON.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 828 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
560 WWUS85 KBOI 061530 CCA RFWBOI URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 929 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR VALE BLM ADDED TO THE PRE-EXISTING WARNING FOR OWYHEE MOUNTAINS AND TWIN FALLS BLM FIRE WEATHER ZONES FOR ABUNDANT LIGHTNING AND DRY FUELS ON FRIDAY AFTERNOON.... .MID-LEVEL MOISTURE IS INCREASING RAPIDLY THIS MORNING ACROSS MUCH OF THE AREA...AND THERE IS AN INCREASED RISK OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL BE HIGH BASED WITH GUSTY WINDS...AND MEASURABLE PRECIPITATION WILL FALL ONLY IN THE CORE OF THE STORMS. ORZ637-062345- /O.COR.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/ VALE BLM- 929 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-419-062345- /O.CON.KBOI.FW.W.0007.120706T1800Z-120707T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 929 AM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS IN EXCESS OF 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
694 WWUS85 KBOI 061951 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE MOUNTAINS...AND WESTERN TWIN FALLS BLM CONTINUES FOR TODAY UNTIL 9 PM MDT... ...A NEW RED FLAG WARNING HAS BEEN ISSUED FOR LIGHTNING FOR OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM MDT... ...A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR LIGHTNING FOR VALE BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT... .MONSOONAL MOISTURE IS NOW ENTRENCHED ACROSS THE AREA. THE BEST CHANCE FOR STORMS TODAY IS ACROSS VALE BLM...AND THE OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM ZONES...WHERE STORMS ARE ONGOING. THERE WILL BE A LULL IN THUNDERSTORMS OVERNIGHT...BUT ISOLATED NOCTURNAL STORMS CANNOT BE RULED OUT. SATURDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES AGAIN. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO ISSUE A RED FLAG WARNING AT THIS TIME. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. IDZ418-419-071530- /O.NEW.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ /O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... ...RED FLAG WARNING IS NOW ALSO IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS BOTH THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ637-071530- /O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ /O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ VALE BLM- 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-071530- /O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM- 1251 PM PDT FRI JUL 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
437 WWUS85 KBOI 070300 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 900 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE MOUNTAINS...AND WESTERN TWIN FALLS BLM EXPIRES AT 9 PM MDT... ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM MDT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT... .MONSOONAL MOISTURE ACROSS THE AREA WILL COMBINE WITH AFTERNOON INSTABILITY FOR A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO UPGRADE THE FIRE WEATHER WATCH THIS SHIFT SO THE SITUATION WILL BE ADDRESSED BY LATER SHIFTS. IDZ418-419-071100- /O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ /O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 900 PM MDT FRI JUL 6 2012 ...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AND A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS WHICH ARE FIRE WEATHER ZONES 418 AND 419... * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ637-071100- /O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ /O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ VALE BLM- 900 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... * THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-071100- /O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM- 800 PM PDT FRI JUL 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 5, 9:00 AM PDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 5, 9:00 AM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1000 AM MDT THU JUL 5 2012
.DISCUSSION...DEEP MONSOON MOISTURE SURGED INTO THE EASTERN EDGE OF
THE CWA THIS MORNING WITH REPORTS OF MEASURABLE RAINFALL IN TWIN
FALLS COUNTY. LIGHTNING HAS NOT BEEN REPORTED WITH THIS ACTIVITY.
MODELS ARE DEPICTING THAT THE BULK OF THE MOISTURE WILL SHIFT TO OUR
EAST BY THIS AFTERNOON. HOWEVER...RESIDUAL MOISTURE COMBINED WITH
DAYTIME HEATING WILL ALLOW FOR ISOLATED THUNDERSTORMS TO FORM THIS
AFTERNOON THRU EARLY EVENING ACROSS THE FAR EASTERN PORTION OF THE
CWA...BASICALLY EAST OF A FAIRFIELD TO TWIN FALLS LINE...AND ALONG
THE ID/NV BORDER. WILL UPDATE THE FORECAST TO LIMIT THE
SHOWER/THUNDERSTORM COVERAGE TO THESE AREAS THROUGH THIS EVENING.
&&
.AVIATION...VFR. SCATTERED SHOWERS EAST OF KMUO WILL END BY 18Z.
EXPECT ISOLATED THUNDERSTORMS ABOUT 21Z-03Z MAINLY OVER THE HIGHER
TERRAIN ADJACENT TO THE MAGIC VALLEY. SURFACE WINDS WILL BE LIGHT
EXCEPT LOCALLY GUSTY TO AROUND 25 KTS NEAR SHOWERS. WINDS ALOFT WILL
BE SOUTHWEST 10-15 KTS AT 10K FEET MSL.
WEEKEND OUTLOOK...VFR WITH ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS MOSTLY OVER THE HIGHER TERRAIN EACH DAY.
&&
.PREV DISCUSSION...
SHORT TERM...MONSOON MOISTURE HAS SURGED NWD THROUGH NV MORE
STRONGLY THAN EXPECTED AS WAS TURNING NEWD IN SRN IDAHO. WE HAVE
BOOSTED POPS AND SLIGHTLY LOWERED MAX TEMPS IN SCENTRAL ID TODAY.
HIGHEST POPS TODAY WILL BE IN SERN TWIN FALLS COUNTY WITH NAM MODEL
CLEARLY BETTER THAN GFS. THUNDER WILL HOLD OFF UNTIL AFTERNOON AND
EVEN THEN INSTABILITY WILL BE MARGINAL. AIR MASS WILL BE MORE
UNSTABLE FRIDAY AFTERNOON WITH HOTTER AFTERNOON TEMPS. ON THE
LARGER SCALE...WARMING TREND WILL CONTINUE INTO EARLY NEXT WEEK AS
MAIN UPPER HIGH MOVES FROM THE PLAINS STATES TO THE INTERMOUNTAIN
WEST. BUT MONSOON CLOUDS MAY SLIGHTLY LIMIT WARMING. FIRE WX
ISSUES WILL BE ADDRESSED LATER THIS MORNING.
LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...LITTLE CHANGE IN THE
PATTERN THROUGH THE EXTENDED PERIOD AS SOUTHERLY FLOW AROUND THE
FOUR CORNERS HIGH KEEPS THE HEAT AND MONSOON MOISTURE ON TAP. HIGH
TEMPERATURES PUSH PAST 100 IN LOWER VALLEYS OVER THE WEEKEND...
RETURNING EACH DAY THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. MID TO
HIGH LEVEL MONSOON MOISTURE AND AFTERNOON INSTABILITY WILL FUEL
SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE MTNS EACH DAY. LOWER
VALLEYS WILL BE A BIT MORE STABLE WITH CONVECTIVE POTENTIAL HINGING
ON EMBEDDED DYNAMICS OR ANY ACTIVITY THAT DRIFTS OFF THE HIGHER
TERRAIN. WITH PRECIPITABLE WATER VALUES AROUND 0.75 INCHES /OR 140%
OF NORMAL/ EXPECT SHOWERS AND THUNDERSTORMS THAT DEVELOP TO BE WET.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
IDZ418-419.
OR...NONE.
&&
WEATHER.GOV/BOISE
DISCUSSION...BW
AVIATION.....JT
PREV SHORT TERM...LC
PREV LONG TERM....DGHazardous weather outlook, Jul 5, 4:20 AM PDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 520 AM MDT THU JUL 5 2012 IDZ011>016-028>030-033-ORZ061>064-061130- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 520 AM MDT THU JUL 5 2012 /420 AM PDT THU JUL 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Oregon, 2012Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.